# SDR SIMA952993

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721459
- Condition: Corrosion
- Location: Bs 231-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - DURING MBV/HMBV INSPECTION, FOUND CORROSION ON INBOARD SEAT TRACK BELOW THE GALLEY (STATION 231-270).  REMOVED AND REPLACED SEAT TRACK ASSEMBLY (P/N 7253721-459, IAW SAAB SRM 53-70.  (M)
